# SDR AWXA200501444

- Difficulty date: November 6, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 63,942 hours, 25,550 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N300266
- Part serial: A20126
- Condition: Delaminated
- Location: Nr 6 Slat
- Part time: 25,698 hours, 10,376 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING A07 CHECK DISCOVERED THE NR 6 SLAT DELAMINATED AT THE INBOARD END AFT WEDGE.  MAINTENANCE REMOVED AND REPLACED THE NR 6 SLAT IAW BOEING 757-200 AMM 27-81-01-4.  OPERATION AND RIG CHECKS WERE GOOD.
